Alert archive / Oregon / Gale Warnings in 2018
Gale Warning 25, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jun 22, 2018, 2:02 PM PDT. It took effect at Jun 23, 2018, 2:00 PM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2018, 2:02 PM PDT (21:02 UTC)
- In effect from
- Jun 23, 2018, 2:00 PM PDT
- Expired
- Jun 24, 2018, 11:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
184 WHUS76 KMFR 222102 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 202 PM PDT Fri Jun 22 2018 PZZ356-376-231015- /O.EXT.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ /O.UPG.KMFR.SE.A.0008.180624T0000Z-180625T0000Z/ /O.NEW.KMFR.GL.W.0025.180623T2100Z-180624T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 202 PM PDT Fri Jun 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 AM PDT SUNDAY... The National Weather Service in Medford has issued a Gale Warning...which is in effect from 2 PM Saturday to 11 AM PDT Sunday. The Hazardous Seas Watch has been upgraded. * Winds: North 25 to 30 kt through Saturday morning, increasing to 30 to 35 kt with gusts up to 40 kt Saturday afternoon and evening. * Seas: Steep and wind driven at 7 to 9 feet, increasing to 8 to 10 feet Saturday afternoon. * Areas affected: All areas will be affected by small craft conditions through at least Monday, with gales and very steep and hazardous seas beyond 3 nm from shore south of Gold Beach Saturday afternoon and evening. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-231015- /O.EXT.KMFR.SC.Y.0058.180623T2100Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 202 PM PDT Fri Jun 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SATURDAY TO 5 PM PDT MONDAY... * Winds: North 20 to 25 kt. * Seas: Steep and wind driven at 6 to 7 feet. * Areas affected: Small craft advisory conditions will spread to nearly all areas beyond 3 nm from shore by Saturday evening. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
6 follow-up statements
004 WHUS76 KMFR 230915 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 215 AM PDT Sat Jun 23 2018 PZZ356-376-232300- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ /O.CON.KMFR.GL.W.0025.180623T2100Z-180624T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 215 AM PDT Sat Jun 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... * Winds: North 25 to 30 kt through this morning, increasing to 30 to 35 kt with gusts up to 40 kt this afternoon and evening. * Seas: Steep and wind driven at 7 to 9 feet, increasing to 8 to 10 feet this afternoon. * Areas affected: All areas will be affected by small craft conditions through at least Monday, with gales and very steep and hazardous seas beyond 3 nm from shore south of Gold Beach this afternoon and evening. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-232300- /O.CON.KMFR.SC.Y.0058.180623T2100Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 215 AM PDT Sat Jun 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT MONDAY... * Winds: North 20 to 25 kt. * Seas: Steep and wind driven at 6 to 7 feet. * Areas affected: Small craft advisory conditions will spread to nearly all areas beyond 3 nm from shore by this evening. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
060 WHUS76 KMFR 232119 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 219 PM PDT Sat Jun 23 2018 PZZ356-376-241030- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ /O.CON.KMFR.GL.W.0025.000000T0000Z-180624T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 219 PM PDT Sat Jun 23 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 30 to 35 kt with gusts up to 40 kt this afternoon and evening, decreasing to 20 to 25 kt Sunday into Monday. * Seas: Steep and wind driven at 8 to 10 feet through tonight, decreasing to 6 to 8 feet Sunday into Monday. * Areas affected: All areas will be affected by small craft conditions through at least Monday, with gales and very steep and hazardous seas occurring beyond 3 nm from shore south of Gold Beach through tonight. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-241030- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 219 PM PDT Sat Jun 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 20 to 25 kt. * Seas: Steep and wind driven at 6 to 7 feet. * Areas affected: Small craft advisory conditions will spread to nearly all areas beyond 3 nm from shore and south of the Umpqua River by this evening. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
358 WHUS76 KMFR 240302 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 802 PM PDT Sat Jun 23 2018 PZZ356-376-241615- /O.CON.KMFR.GL.W.0025.000000T0000Z-180624T1800Z/ /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 802 PM PDT Sat Jun 23 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 30 to 35 kt with gusts up to 40 kt through this evening, decreasing to 20 to 25 kt Sunday into Monday. * Seas: Steep and wind driven at 8 to 10 feet through tonight, decreasing to 6 to 8 feet Sunday into Monday. * Areas affected: All areas will be affected by small craft conditions through at least Monday, with gales and very steep and hazardous seas occurring beyond 3 nm from shore south of Gold Beach through Sunday morning. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-241615- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 802 PM PDT Sat Jun 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 20 to 25 kt. * Seas: Steep and wind driven at 6 to 7 feet. * Areas affected: Small craft advisory conditions will affect nearly all areas beyond 3 nm from shore and south of Reedsport. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
761 WHUS76 KMFR 240946 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 246 AM PDT Sun Jun 24 2018 PZZ356-376-242300- /O.CON.KMFR.GL.W.0025.000000T0000Z-180624T1800Z/ /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 246 AM PDT Sun Jun 24 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * Winds: North 30 to 35 kt with gusts up to 40 kt, decreasing to 20 to 25 kt late this morning into Monday. * Seas: Steep and wind driven at 8 to 10 feet, decreasing to 6 to 8 feet late this morning into Monday. * Areas affected: All areas will be affected by small craft conditions through at least Monday, with gales and very steep and hazardous seas occurring beyond 3 nm from shore south of Gold Beach through this morning. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-242300- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 246 AM PDT Sun Jun 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 20 to 25 kt. * Seas: Steep and wind driven at 6 to 7 feet. * Areas affected: Small craft advisory conditions will affect nearly all areas beyond 3 nm from shore and south of Reedsport. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
379 WHUS76 KMFR 240954 CCA MWWMFR URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Medford OR 254 AM PDT Sun Jun 24 2018 PZZ356-376-242300- /O.COR.KMFR.GL.W.0025.000000T0000Z-180624T1800Z/ /O.COR.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 254 AM PDT Sun Jun 24 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 30 to 35 kt with gusts up to 40 kt, decreasing to 20 to 25 kt late this morning into Monday. * Seas: Steep and wind driven at 8 to 10 feet, decreasing to 6 to 8 feet late this morning into Monday. * Areas affected: All areas will be affected by small craft conditions through at least Monday, with gales and very steep and hazardous seas occurring beyond 3 nm from shore south of Gold Beach through this morning. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-242300- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 254 AM PDT Sun Jun 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 20 to 25 kt. * Seas: Steep and wind driven at 6 to 7 feet. * Areas affected: Small craft advisory conditions will affect nearly all areas beyond 3 nm from shore and south of Reedsport. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
191 WHUS76 KMFR 241736 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 1036 AM PDT Sun Jun 24 2018 PZZ356-376-250645- /O.EXP.KMFR.GL.W.0025.000000T0000Z-180624T1800Z/ /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 1036 AM PDT Sun Jun 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... * Winds: North 20 to 30 kt lowering to 20 to 25 kt this evening, then increasing to 20 to 30 kt Monday afternoon. * Seas: Steep and wind driven at 6 to 8 feet late this morning into Monday. * Areas affected: All areas will be affected by small craft conditions through at least Monday. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-250645- /O.CON.KMFR.SC.Y.0058.000000T0000Z-180626T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 1036 AM PDT Sun Jun 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * Winds: North 20 to 25 kt, lowering to 15 to 20 kt this evening. * Seas: Steep and wind driven at 5 to 7 feet. * Areas affected: Small craft advisory conditions will affect nearly all areas beyond 3 nm from shore and south of Reedsport. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jun 22, 9:26 AM PDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 22, 9:26 AM PDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Medford OR
926 AM PDT Fri Jun 22 2018
.UPDATE...A strong marine push blanketed the Umpqua Basin and
coast north of Cape Blanco in stratus. Satellite shows clouds
slowly burning off at higher elevations, and expect inland areas
to clear early this afternoon, and expect mostly sunny conditions
along the coast by late afternoon. Mild weather with temperatures
around 5 to 10 degrees above normal will continue today across the
area today. Tomorrow will be similar, though a likely Chetco
effect will bring Brookings to at least the mid 80s, possibly near
90 tomorrow afternoon. Generally, the main story for heat will be
Sunday. A potent ridge will bring essentially a one day heat wave.
Temperatures will be near 100 in west side valleys south of the
Umpqua Divide, and in the upper 80s or low 90s in east side
valleys. Confidence is high that Sunday will be the warmest day
thus far this year. The heat will be short-lived; a cold front
will sweep through Monday, and highs will be near normal (mid 80s
over most of the CWA). The front looks to be dry, so some light
precipitation is possible along the coast, but otherwise the main
impacts of the front will be relatively cool, breezy conditions.
Expect a few days of uneventful zonal flow, then mid to late next
week, models have started projecting a trough developing, bringing
potential precipitation. -McAuley
&&
.AVIATION...For the 22/12Z TAFs...The marine layer will result
in MVFR IFR Cigs along the coast. North Bend should remain MVFR,
with IFR and local LIFR Cigs likely near an at Brookings. The marine
layer has also brought MVFR Cigs to Roseburg and should break out
late this morning. The TAF at Roseburg shows improving conditions at
19z, but it could be delayed by an hour.
Elsewhere, VFR conditions will prevail through the TAF period, with
afternoon gusty north to northwest winds especially east of the
Cascades. -Petrucelli
&&
.MARINE...Updated 800 AM PDT Friday 22 June 2018...There's good
agreement for moderate to strong north winds to persist through the
weekend. Right now it looks like winds will be on the high end of
small craft, but could not rule out brief sustained gales in the
southern waters south of Gold Beach and beyond 3 nm from shore this
afternoon into this evening. High end small craft advisory
conditions will persist into Saturday afternoon. By Saturday evening,
small craft conditions will spread north and seas may become very
steep and hazardous south of Pistol River. A hazardous seas watch
remains in effect for this. There may be brief periods of gale gusts
south of Cape Blanco during the afternoons over the weekend.
The thermal trough pattern will be temporarily disrupted late Sunday
into Monday as an upper level trough moves just north of the area.
Conditions, however, are likely to remain hazardous to small craft
into next week as the upper level trough will maintain tight
pressure gradients and resultant moderate to strong northerly winds.
Very steep wind driven seas look to continue into midweek with the
thermal trough strengthening Tuesday onward. -Petrucelli
&&
.PREV DISCUSSION... /Issued 503 AM PDT Fri Jun 22 2018/
DISCUSSION...Stratus is spilling into the Umpqua basing this
morning and is expected to butt up against the Umpqua Divide
around sunrise. With the moisture top being around 2500-3000 ft,
it should not spill over into the Rogue valley, but as the NAM is
indicating precipitation, that often means that elevated fog on
the ridges and north facing slopes could collect the moisture with
trees acting as collectors and dripping beneath them and thus the
patchy drizzle in that area.
Heights continue to rise with an upper ridge building into the
region into the weekend. This will combine with a deepening
thermal trough on the coast that will bring offshore northeast
flow that spreads across the east side by Saturday morning. The
thermal trough deepens further with the flow becoming almost due
east and increasing by Sunday morning. This will result with
slightly warmer low temps Sunday morning in the valleys, but much
warmer on the ridges. This will also bring a shallower inversion
and with the thermal trough moving inland during the day and about
a 10 degree warmup bringing temperatures that possibly reach
triple digits for the first time this year, but it is officially
summer!
The upper ridge shifts east of the area later Sunday with the the
thermal trough continuing to move east and over the east side by
Sunday evening. this will result in a marine push into Monday
morning, and the roller coaster ride continues with temperatures
dropping around 15 degrees Monday from Sunday's blistering heat.
-Sven
&&
.FIRE WEATHER...For Friday expect warm and dry weather inland with
low clouds along the coast and into the Umpqua basin. Some gusty
northwest winds with gusts of 20 to 25 mph are expected east of the
Cascades late Friday afternoon into Friday evening.
For Saturday, a thermal trough will begin to build allowing for
some offshore flow and warming temperatures along the southern
coast. Humidities will be trending lower and temperatures will
start trending upward into Saturday as high pressure starts to
build.
Sunday will be the warmest day in the next 10 day period as high
pressure settles right over Southern Oregon. The thermal trough
will start out quite strong with offshore winds 10 to 15 mph on
the coastal ridges and peaks. Moving into the day, we'll see the
thermal trough retreat inland allowing for temperatures in the
upper 90's with humidities reaching the lower teens in the
valleys.
Early next week, expect a cooling trend with the ridge shifting east
and an upper level trough approaching us from the northwest.
-Smith
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.
CA...None.
Pacific Coastal Waters...Small Craft Advisory until 5 PM PDT Sunday for PZZ356-376.
Hazardous Seas Watch from Saturday afternoon through Sunday
afternoon for PZZ356-376.
Small Craft Advisory from 5 PM Saturday to 5 PM PDT Sunday for
PZZ350-370.
MSM/BPN/MAPNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.